Digitala Vetenskapliga Arkivet

Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Miniversal deformations of pairs of skew-symmetric matrices under congruence
Department of Computing Science, Umeå University, Umeå, Sweden.ORCID iD: 0000-0001-9110-6182
2016 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 506, p. 506-534Article in journal (Refereed) Published
Abstract [en]

Miniversal deformations for pairs of skew-symmetric matrices under congruence are constructed. To be precise, for each such a pair (A, B) we provide a normal form with a minimal number of independent parameters to which all pairs of skew-symmetric matrices ((A) over tilde (,) (B) over tilde), close to (A, B) can be reduced by congruence transformation which smoothly depends on the entries of the matrices in the pair ((A) over tilde (,) (B) over tilde). An upper bound on the distance from such a miniversal deformation to (A, B) is derived too. We also present an example of using miniversal deformations for analyzing changes in the canonical structure information (i.e. eigenvalues and minimal indices) of skew-symmetric matrix pairs under perturbations.

Place, publisher, year, edition, pages
2016. Vol. 506, p. 506-534
Keywords [en]
Skew-symmetric matrix pair, Skew-symmetric matrix pencil, Congruence canonical form, Congruence, Perturbation, Versal deformation
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:oru:diva-74874DOI: 10.1016/j.laa.2016.06.015ISI: 000381954300024Scopus ID: 2-s2.0-84974824043OAI: oai:DiVA.org:oru-74874DiVA, id: diva2:1332895
Available from: 2019-06-28 Created: 2019-06-28 Last updated: 2019-12-19Bibliographically approved

Open Access in DiVA

Miniversal deformations of pairs of skew-symmetric matrices under congruence(507 kB)63 downloads
File information
File name FULLTEXT02.pdfFile size 507 kBChecksum SHA-512
ae47c349bc03740ff2237317aa0f5b54ef33223d286b4e22858a2029d310533528948b649a24fb5c9a72afc776a4c94c8c267b63f087636b9d8048ac5e241452
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Dmytryshyn, Andrii
In the same journal
Linear Algebra and its Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 63 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 115 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf